Skip to main content
English
中文
Log In
Log in
Log in with ORCID
NTU Single Sign On
New user? Click here to register.
Have you forgotten your password?
Home
College of Electrical Engineering and Computer Science / 電機資訊學院
Biomedical Electronics and Bioinformatics / 生醫電子與資訊學研究所
The NPO-completeness of the longest Hamiltonian cycle problem
Details
The NPO-completeness of the longest Hamiltonian cycle problem
Journal
Information Processing Letters
Journal Volume
65
Journal Issue
3
Pages
119-123
Date Issued
1998
Author(s)
Wu, Q.S.
Chao, K.M.
Lee, R.C.T.
KUN-MA0 CHAO
DOI
10.1016/S0020-0190(98)00003-9
URI
http://www.scopus.com/inward/record.url?eid=2-s2.0-0041856198&partnerID=MN8TOARS
http://scholars.lib.ntu.edu.tw/handle/123456789/339645
Type
journal article